Siberian Mathematical Journal

, Volume 45, Issue 5, pp 860–882

Simple Special Jordan Superalgebras with Associative Even Part

Authors

  • V. N. Zhelyabin
    • Sobolev Institute of Mathematics
  • I. P. Shestakov
    • Universidade de Sao Paulo
    • Sobolev Institute of Mathematics
Article

DOI: 10.1023/B:SIMJ.0000042476.85436.a3

Cite this article as:
Zhelyabin, V.N. & Shestakov, I.P. Siberian Mathematical Journal (2004) 45: 860. doi:10.1023/B:SIMJ.0000042476.85436.a3

Abstract

We describe the simple special unital Jordan superalgebras with associative even part A whose odd part M is an associative module over A. We prove that each of these superalgebras, not isomorphic to a superalgebra of nondegenerate bilinear superform, is isomorphically embedded into a twisted Jordan superalgebra of vector type. We exhibit a new example of a simple special Jordan superalgebra. We also describe the superalgebras such that M∩ [A,M]≠ 0.

Jordan superalgebra(-1,1)-superalgebratwisted superalgebra of vector typedifferentiably simple algebraprojective modulelocalization of module
Download to read the full article text

Copyright information

© Plenum Publishing Corporation 2004